A fixed point theorem in non Archimedean T0-quasi-metric spaces

Collins Amburo AGYINGI

Abstract


In this article we prove the existence of unique fixed points for generalized contractive mappings in $q$-spherically complete $T_0$-ultra-quasi-metric spaces.

Full Text: PDF

How to Cite this Article:

Collins Amburo AGYINGI, A fixed point theorem in non Archimedean T0-quasi-metric spaces, Advances in Fixed Point Theory, Vol 3, No 4 (2013), 667-674

Copyright © 2013 Collins Amburo AGYINGI. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.